An Exact Derivation from Three-Dimensions of the Linear Equations for the Bending of an Elastically Monoclinic Plate and Associated Three-Dimensional Solutions

Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-01648323
Contributor : Pierre Ladeveze <>
Submitted on : Saturday, November 25, 2017 - 1:38:25 PM
Last modification on : Saturday, May 25, 2019 - 1:44:44 AM

Links full text

Identifiers

Citation

Pierre Ladevèze, J. G. Simmonds. An Exact Derivation from Three-Dimensions of the Linear Equations for the Bending of an Elastically Monoclinic Plate and Associated Three-Dimensional Solutions. Journal of Elasticity, Springer Verlag, 2010, 101 (1), pp.69 - 76. ⟨10.1007/s10659-010-9245-x⟩. ⟨hal-01648323⟩

Share

Metrics

Record views

87